# SDR 97ZZZX4465

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft serial: 318252019
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Hose
- Part number: MILH5593
- Condition: Broken
- Location: Turbo Controller
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 100-HOUR INSPECTION AT 908 HOURS ON 3-17-97 WHILE CHECKING HOSES FOR CONDITION NOTICED THE NR 4 HOSE, MIL-H-593, THAT ATTACHED TO THE TURBO DIFFERENTIAL PRESSURE CONTROLLER WAS BROKEN AT THE MS27404 FITTING.  THIS HOSE GOES TO THE OIL SUMP AND INDUCTION HOUSING.  NOTICED THE HOSE WAS VERY HARD AT THE FITTING END DUE TO HEAT.  DUE TO THE EXTRA LENGTH OF HOSE, THE HOSE WAS CUT OFF AND A NEW FITTING INSTALLED PLUS A FIRE SLEEVE TO TAKE CARE OF THE HEAT ON BOTH ENGINES.  DURING THE NEXT 100-HOUR INSPECTION ON 5-21-97, THE HOSE ON BOTH ENGINES WAS BROKEN OFF AGAIN DUE TO HEAT.  UNABLE TO IDENTIFY THE HOSE PART NUMBER IN THE LYCOMING MICROFICHE.
